Safety Alerts & Recalls

What does this mean?

If you are taking metoprolol, look at your prescription to see if it is labeled with the generic name "Metoprolol Tartrate 100 mg" and if it was manufactured by Teva Pharmaceuticals. The manufacturer is often listed on the prescription label. If you are taking metoprolol tartrate and think your tablets are involved in the recall, or if you are unsure, take your bottle to your pharmacy for your pharmacist to check. Most pharmacies will provide you with replacement medicine if your medicine is involved in the recall and you return your original bottle.

At this time, this recall has not been associated with any health problems. If you are using medicine covered by this recall you should continue to take it as directed until you speak with your pharmacist - suddenly stopping your medicine may place you at a greater risk for problems.

If you have any questions or concerns about this alert or your metoprolol, please follow up with your doctor or pharmacist.

Recall on Select Lots of Metoprolol Tartrate 100 mg Tablets

Teva Pharmaceuticals has announced a recall of several lots of metoprolol tartrate 100 mg tablets. Metoprolol tartrate (often sold as the brand name Lopressor) is used to treat high blood pressure, heart attacks, abnormal heart rhythms, and other heart problems. These lots are being recalled because some tablets may be oversized and weigh more than expected.

The recall includes Teva metoprolol tartrate 100 mg tablets from the following lot numbers, which expire in January 2010: Lot number 505514

Lot number 505515

Lot number 505516

Lot number 505517

For more information, please visit: more information here

Source: FDA
Publication Date: 2009-05-28
Last Updated: 2009-12-05

Visit the medication page for the following drugs:

Share your story Share your story! Tell us how MediGuard has helped you or someone you love. Mobile graphic Download the MediGuard Mobile App to manage your prescription and over-the-counter medications, for free. Registration Info Taking multiple medications puts you at risk for possible drug-drug interactions Registration Info Monitor the medical treatment of you and your loved ones.